# SDR UALA2013032902037

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,017 hours, 24,569 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD ENT DOOR EICAS, RTFL.  DOOR 1 LEFT INTERIOR DOOR HANDLE MOVING OUT OF THE CLOSED POSITION IN FLIGHT.
